# SDR DHLA2008745541

- Difficulty date: September 5, 2008
- Submitted: October 24, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strap
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING I/B MID FLAP L/E INNER SECTION STRAP WITH CORROSION FROM WBL 127 TO 143.
